RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 763–766 (Mi dan32590)  

MATHEMATICS

Certain identities in the general theory of orthogonal polynomials and their applications

D. L. Berman

Leningrad Institute of Soviet Trade

Full text: PDF file (349 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.6+517.512.7
Presented: S. N. Bernshtein
Received: 09.12.1965

Citation: D. L. Berman, “Certain identities in the general theory of orthogonal polynomials and their applications”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 763–766

Citation in format AMSBIB
\Bibitem{Ber66}
\by D.~L.~Berman
\paper Certain identities in the general theory of orthogonal polynomials and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan32590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204731}
\zmath{https://zbmath.org/?q=an:0162.08801}


Linking options:
  • http://mi.mathnet.ru/eng/dan32590
  • http://mi.mathnet.ru/eng/dan/v170/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019